# SDR REXA2015042300440

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 PASSENGER DOOR AFT ANGLE WEAR DOOR ASSIST PULLEY IS ATTACH IS CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04.
